# SDR DL757071588

- Difficulty date: December 6, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- Aircraft time: 62,799 hours, 29,966 cycles
- Engine: Pwa PW2037
- Engine time: 44,857 hours, 20,771 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 44,857 hours, 20,771 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AT CRUISE ALT NR 2 ENGINE OIL PRESS WAS IN THE RED AND HAD A LOSS OF OIL QTY, CREW WENT THRU CHECKLIST AND SHUT ENGINE DOWN.  OPENED RT ENG FAN COWL.  FOUND NR 5 CHIP DETECTOR NOT COMPLETELY SEATED IN CHIP DETECTOR HOUSING.  CREW FILLED OUT LOSS OF FLAME REPORT LOG IN LOGBOOK.  VERIFIED OIL IN SYSTEM FDR READOUT SHOWED POSITIVE PRESS 3 PSI DURING WINDMILL.  PERFORMED INSPECTION PER AMM.  REPLACED NR 5 CHIP DETECTOR  HOUSING.  REPLACED MAIN OIL FILTER.  ENG RUN AND LEAK CHKS GO.
